# SDR SWIA201437050

- Difficulty date: February 6, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 30,417 hours, 25,317 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB HAS A CHAFED AREA AT LBL 9.0, WL 78.  C-CHECK, REPAIRED IAW REO.
